Journal of Symbolic Logic

Relation algebra reducts of cylindric algebras and an application to proof theory

Robin Hirsch, Ian Hodkinson, and Roger D. Maddux

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 1 (2002), 197-213.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150037

Digital Object Identifier
doi:10.2178/jsl/1190150037

Mathematical Reviews number (MathSciNet)
MR1889544

Zentralblatt MATH identifier
1005.03052

Subjects
Primary: 03G15: Cylindric and polyadic algebras; relation algebras
Secondary: 03F07: Structure of proofs

Citation

Hirsch, Robin; Hodkinson, Ian; Maddux, Roger D. Relation algebra reducts of cylindric algebras and an application to proof theory. J. Symbolic Logic 67 (2002), no. 1, 197--213. doi:10.2178/jsl/1190150037. https://projecteuclid.org/euclid.jsl/1190150037


Export citation